UUM Repository | Universiti Utara Malaysian Institutional Repository
FAQs | Feedback | Search Tips | Sitemap

Uniqueness of solution of production control problem in a manufacturing system with degenerate demand


Baten, Md Azizul (2011) Uniqueness of solution of production control problem in a manufacturing system with degenerate demand. Journal of Mathematical Sciences, 177 (3). pp. 329-344. ISSN 1072-3374

Full text not available from this repository.

Abstract

This paper studies the production inventory problem of minimizing the expected discounted present value of production cost control in a manufacturing system with degenerate stochastic demand.We establish the existence of a unique solution of the Hamilton-Jacobi-Bellman (HJB) equation associated with this problem.The optimal control is given by a solution to the corresponding HJB equation.

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: College of Arts and Sciences
Depositing User: Prof. Madya Dr. Md. Azizul Baten
Date Deposited: 21 Apr 2014 01:58
Last Modified: 21 Apr 2014 01:58
URI: http://repo.uum.edu.my/id/eprint/10625

Actions (login required)

View Item View Item